# SDR 07FDEA00291

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453133
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP HAS BEEN GROUND AT RADIUS CUT OUT BS 440 STR 1 BLENDED RADIUS ON STR CLIP REF SRM 53-10-4 PG 3.  DAMAGE OUT OF LIMITS, REMOVED STR   CLIP REF SRM 51-30-2 PG 2.  VERIFY MATERIAL FOR FABRICATION OF NEW STR CLIP 7075-T6-  .032 (A02779) REF BOEING DWG 65-45313.  FABRICATED NEW STR CLIP REF BOEING DWG 65-  45313 TREATED STR CLIP REF MM 51-20-21-7 PG 1-3.  PRIMED STR CLIP REF MM 51-20-31-7 PGS 1-3.  INSTALLED NEW STR CLIP REF SRM 51-30-02, PG 5-7 CLASSIFIED AS MAJOR REPAIR.
